Claritin Kids Allergy Medicine Loratadine Tablets - 24-Hour Non-Drowsy Relief of Children's Seasonal Allergy Symptoms, For Children Aged 2+, Rapid Dissolve Tablets, 5mg x 10 countClaritin Kids Allergy Medicine Loratadine Tablets - 24-Hour Non-Drowsy Relief of Children's Seasonal Allergy Symptoms, For Children Aged 2+, Rapid Dissolve Tablets, 5mg x 10 count
Claritin Kids Allergy Medicine Loratadine Tablets - 24-Hour Non-Drowsy Relief of Children's Seasonal Allergy Symptoms, For Children Aged 2+, Rapid Dissolve Tablets, 5mg x 10 count

Shoppers Drug Mart

Claritin Kids Allergy Medicine Loratadine Tablets - 24-Hour Non-Drowsy Relief of Children's Seasonal Allergy Symptoms, For Children Aged 2+, Rapid Dissolve Tablets, 5mg x 10 count

From Claritin

Current price: $12.99
Loading Inventory...

Size: 10.0 ea

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • • Claritin Kids Rapid Dissolve tablets provide fast relief for your childs seasonal allergy symptoms including sneezing, runny nose, itchy, watery, red burning eyes, and itchy nose. • Tired of dealing with messy liquid allergy syrups? Claritin Kids Allergy tablets melt instantly in your childs mouth and can be taken without water. A convenient format for on-the-go relief. No measuring cup required. • Claritin Kids Allergy Medicine is Non-Drowsy to help your child stay alert at home and at school. Claritin Kids Allergy provides 24-hour relief from seasonal allergy symptoms. • Suitable for children aged 2+. • Claritin Kids Rapid Dissolve tablets are Lactose Free and Dye Free. Each tablet contains 5mg of Lortadine Antihistamine.
  • • The tablet will melt instantly on the tongue - water is not needed. •Take on an empty stomach. •Do not exceed the recommended dosage. •Prolonged usage, and usage in children between the ages of 2 and 12 for longer than 14 consecutive days should only be on the advice of a doctor. •Not recommended for children under 2 years of age. Children 2 - 9 years of age (weight ≤ 30 kg): One tablet once daily Adults and children 10 years of age and older (weight > 30 kg): Two tablets once daily. •Relieves seasonal allergy symptoms: ■sneezing ■runny nose ■itchy, watery, red burning eyes ■itchy nose..
  • • Medicinial Ingredients: Loratadine 5 mg . • Non Medicinial Ingredients: Anhydrous citric acid, gelatin, mannitol, mint flavour.
Powered by Adeptmind